A note on the Kesten–Grincevičius–Goldie theorem

Kevei, Péter: A note on the Kesten–Grincevičius–Goldie theorem.
ELECTRONIC COMMUNICATIONS IN PROBABILITY, 21. Terjedelem: 12 p.-Azonosító: 51. ISSN 1083-589X (2016)

[img]
Preview
Text
Kevei Note on the KGG thm.pdf - Submitted Version

Download (295kB) | Preview
[img] Text
3096519.pdf - Published Version
Closed access: Repository staff only

Download (108kB)
Item Type: Article
Journal or Publication Title: ELECTRONIC COMMUNICATIONS IN PROBABILITY
Date: 2016
Volume: 21
Page Range: Terjedelem: 12 p.-Azonosító: 51
ISSN: 1083-589X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3096519
DOI id: https://doi.org/10.1214/16-ECP9
Date Deposited: 2016. Aug. 01. 10:50
Last Modified: 2020. Jan. 08. 15:45
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9520
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year